Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Existence and uniqueness of solutions of Smoluchowski's coagulation equation with source terms


Authors: M. Shirvani and H. J. Van Roessel
Journal: Quart. Appl. Math. 60 (2002), 183-194
MSC: Primary 82D60; Secondary 34C60, 82C05
DOI: https://doi.org/10.1090/qam/1878265
MathSciNet review: MR1878265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence and uniqueness of a solution to the Smoluchowski coagulation equation with source terms. The coagulation equation with source terms is potentially useful in applications because one sometimes tries to control coagulation processes by the introduction of particles of various sizes into the system. The existence proof given here differs in style from most other existence proofs in two respects. First, it is not based on a finite-dimensional truncation of the coagulation equation; and secondly, it is achieved with a weaker hypothesis than is usually assumed on the initial data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82D60, 34C60, 82C05

Retrieve articles in all journals with MSC: 82D60, 34C60, 82C05


Additional Information

DOI: https://doi.org/10.1090/qam/1878265
Article copyright: © Copyright 2002 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website